# SDR AALA201512029004

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 49,505 hours, 18,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 12805802AB
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER PATH LIGHTING RETAINER & LIGHT BROKEN AT SEAT 9D.  REPLACED BRACKET FOR EMER LIGHT AT SEAT 9D.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW EA 256449 & CMM 25-28-12.
